Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 98, August, 2016
All papers are from the 27th Midwestern Conference

  • S.A. Katre and Laleh Yahyaei, "Dimension Of A Caterpillar", pp. 3-15
  • Michelle Robinette and Jessica Thune, "A Study of Graphical Permutations", pp. 17-29
  • Sean Bailey and LeRoy B. Beasley, "Linear Operators on Graphs which Preserve the Dot-Product Dimension", pp. 31-42
  • Suhadi Wido Saputro, "On local metric dimension of (n-3)-regular graph", pp. 43-54
  • Sin-Min Lee, Hsin-Hao Su and Heiko Todt, "On the Edge-Balance Index Sets of n-Wheels", pp. 55-63
  • Danny Dyer, Sadegheh Haghshenas and Nabil Shalaby, "Constructing the spectrum for packings of the complete graph with trees that have up to five edges", pp. 65-88
  • Martin Gruttmuller, Nabil Shalaby and Daniela Silvesan, "Cyclically Indecomposable Cyclic λ-fold Triple Systems that are Decomposable for λ = 2,3,4", pp. 89-107
  • Sin-Min Lee and Hsin-Hao Su, "The 2-steps Hamiltonian Subdivision Graphs of Cycles with a Chord", pp. 109-123
  • Derek W. Hein and Dinesh G. Sarvate, "Decompositions of λKn into LEO and ELO Graphs", pp. 125-137
  • Dinesh G. Sarvate, Paul A. Winter and Li Zhang, "Decompositions of a λKm,n into Graphs of Four Vertices and Five Edges", pp. 139-150
  • Gee-Choon Lau, Wai-Chee Shiu, Ho-Kuen Ng, Carmen D. Ng and P. Jeyanthi, "Further Results On SD-prime Labeling", pp. 151-170
  • Ebrahim Salehi and Daniel Corral, "Fully Cordial Trees", pp. 171-183
  • Yong-Song Ho, Sin-Min Lee and Bill Lo, "On 2-steps-Hamiltonian cubic graphs", pp. 185-199
  • Futaba Fujie, Zhenming Bi and Ping Zhang, "On l-Path-Hamiltonian and l-Path-Pancyclic Graphs - Results and Problems", pp. 201-219
  • Daniel Johnston, Chira Lumduanhom and Ping Zhang, "On Color Frames of Stars and Generalized Matching Numbers", pp. 221-237
  • Eric Andrews, Elliot Laforge, Chira Lumduanhom and Ping Zhang, "Proper-Path Colorings in Graph Operations", pp. 239-252
  • Futaba Fujie, Zhenming Bi and Ping Zhang, "Characterizations of Highly Path-Hamiltonian Graphs", pp. 253-270
  • Daniel Johnston and Ping Zhang, "A Note on the 2-Ramsey Numbers of 4-Cycles", pp. 271-279
  • W.D. Wallis, "Uniquely Bipancyclic Graphs", pp. 281-297
  • Margaret A. Readdy, "Euler Enumeration and Beyond", pp. 299-317
  • Xuechao Li, Shuchao Li and Wei Bing, "New Proof of Adjacency Lemmas of Edge Critical Graphs", pp. 319-325
  • Dan S. Archdeacon, Jeffrey H. Dinitz, Amelia Mattern and Douglas R. Stinson, "On Partial Sums in Cyclic Groups", pp. 327-342
  • Babak Samadi, Abdollah Khodkar and Hamid R. Golmohammadi, "(k,k',k")-domination in graphs", pp. 343-349
  • Abdollah Khodkar, Alex L. Peterson, Christina J. Wahl and Zach W. Walsh, "Uniquely bipancyclic graphs on more than 30 vertices", pp. 351-374
  • R.C. Bunge, S.I. El-Zanati, H.J. Fry, K.S. Krauss, D.P. Roberts, C.A. Sullivan, A.A. Unsicker and N.E. Witt, "On the Spectra of Bipartite Directed Subgraphs of K*4", pp. 375-390
  • Anthony B. Evans, "The Strong Admissibility Of Finite Groups: An Update", pp. 391-403

Back to the JCMCC page.